# SDR MEX2002297

- Difficulty date: September 13, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 316N310032
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 405 - JFK - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF AN HYDRAULIC LEAKAGE IN THE RIGHT SYSTEM.  TECHNICIAN REVIEWED SUCH SYSTEM AND FOUND LEAKAGE IN A PIPELINE FROM THE FILTERS TO THE WHEELS.  PIPELINE WAS REPLACED IAW MM 29-11-17, TESTS OK.  (M)
